# SDR REXA2022011900097

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5700 · Wing Structure
- Part: Lug
- Part number: 510009225Y
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LUG C PN510009-225Y WORN AND DAMAGED.	C/A: REPAIRED IAW BOMBARDIER REO 670-57-61-237 REV -- DATED 2017-07-25.
